Aa
A
A
A
Close
Women's Health Community
65.6k Members
1702200 tn?1314140366

Brown discharge

So for about a week now I have had this brown discharge coming out of my vagina. I have never had sex and am on birth control at the moment. I don't have cramps either but the discharge is also kinda smelly. Next week is when I'm getting my period too.

Anyone have an idea why this is happening? Is this spmething I should be worried about? Is there anything Ican do about it or will it go away after my period?
4 Responses
1825082 tn?1329120729
I believe that is normal. I read somewhere that it could be a warning your period is starting soon but I'm not entirely sure. It could also be an effect from the birth control? Did you have this problem before you started birth control?
1702200 tn?1314140366
No, before I started birth control I never had this problem. Maybe a little bit a few days after my period but not for a full week before my period. Also, I missed a few pills for this month. Do you think this could be happening because of that?
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Brown discharge can be due to ovarian problems, hormonal imbalance, stress, anxiety, crashed dieting, use of birth control pills, change in environment, excessive exercise etc. Heavy bleeding can be due to can be due to hormonal imbalance, fibroids and polyps (non cancerous growth) in the uterus, endometriosis (deposits of the inner lining of the uterus in the pelvic cavity) etc. You might have to go for a complete hormone profile and ultrasonography to know the cause of this .Get in touch with an Obstetrician and Gynecologist for further assistance.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Avatar universal
Hi Dr.
  I m having hypothyroid but now with medication it becum hyper.... So they decrease my dose.....

This month I got a brown vaginal discharge followed by light spotting or bleeding this whole process lasts for 1-3 days.....

I am confusing it with implantation bleeding.... I m confused
I am worried about this is there something concerning or it's normal??
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.